# SDR 2013F00012

- Difficulty date: December 11, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N42CF
- Make and model: Piper PA-31-310
- Aircraft serial: 31401
- Aircraft time: 11,697 hours
- System (JASC): 2213 · Flight Controller
- Part: Potentiometer
- Part number: 1376617
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 11 hours
- Component: Controller
- Component part number: 1C519
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE COMING FROM AUTOPILOT CONTROLLER.
